Georgia, 2025Hail and Damaging Winds in Georgia, June 26, 2025
June 26, 2025 · NWS FFC · 22 events in 7 counties and zones
Scattered thunderstorms refired across the metro Atlanta area in the afternoon hours of the 26th. 75 just northeast of the city.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms refired across the metro Atlanta area in the afternoon hours of the 26th. Ample CAPE and DCAPE allowed storms to become strong with damaging winds and notably large hail as large as 1.75 just northeast of the city.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 26, 12:55 PM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 26, 12:55 PM EST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
155 PM EDT Thu Jun 26 2025
...New 18Z Aviation Discussion...
.SHORT TERM...
(Today through Friday)
Issued at 237 AM EDT Thu Jun 26 2025
Key Messages:
- Diurnally-enhanced scattered showers and thunderstorms are
expected to develop this afternoon and evening.
- Some storms could become severe with a primary risk for
strong downburst wind gusts.
- A Heat Advisory is in place through 8 PM for parts of
northwest Georgia.
- Additional thunderstorms are again expected on Friday
afternoon and evening.
Ongoing widespread thunderstorms across central and western Georgia
early this morning will gradually diminish through the predawn hours
as any lingering instability is consumed. Quieter and drier
conditions will then persist through early afternoon as the
atmosphere will take awhile to recover from the widespread storms
early this morning. However, ample instability is again forecast to
develop by late afternoon with MLCAPE values on the order of 2500-
3500 J/kg. Scattered thunderstorms are expected to develop within
this environment. While forecast lapse rates are not as extreme as
Wednesday's environment, there will still be sufficient support for
at least a few severe thunderstorms with a primary risk for strong
downburst wind gusts as well as a few instances of hail up to size
of dime to quarter size. For this reason, SPC has maintained a
Marginal (level 1 of 5 risk) for the entire forecast area. Storms
could persist into the late evening, though unlike tonight they
should diminish fairly rapidly thereafter.
As far as temperatures are concerned, forecast highs should be a
couple of degrees below Wednesday's values for most of the area. It
will still be hot out there, though, with heat index values peaking
in the 99-103 range for most of us. A Heat Advisory is in effect for
parts of northwest Georgia where heat index values are more likely
to nudge 105 degrees this afternoon for a more sustained period.
Elsewhere, brief periods of heat index values at or over 105 are
possible, though developing late afternoon convection should tend to
keep these readings fairly transient. Still, it's a good idea to
take heat precautions as conditions will remain on the hot side.
On Friday, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, abundant diurnally-drive
afternoon and evening showers and thunderstorms are again
expected. Strong to isolated severe thunderstorms will again be
possible with an attendant strong downburst wind potential.
RW
&&
.LONG TERM...
(Friday night through Wednesday)
Issued at 237 AM EDT Thu Jun 26 2025
Key Messages:
- Scattered afternoon and evening thunderstorms will continue in
Georgia through next Thursday.
- Temperatures will gradually fall back to average levels (88-92
degrees) for early July by the start of next week.
This Weekend & Early Next Week:
The subtropical high over the western Atlantic will be the driving
force behind Georgia's weather over the weekend and through most of
next week. Our location on the western side of high will favor light
southwest flow and keep humidity levels at very summer like levels.
High temperatures in the low 90s this weekend should gradually drift
towards the upper 80s by the middle of the workweek. The strongest
subsidence associated with the ridge will remain over the Atlantic,
and this will allow diurnally driven convection to flourish in the
Southeast each day. Thus scattered afternoon and evening
thunderstorm activity should be expected in Georgia through at least
next Thursday. Instability should be average each afternoon (MLCAPE
1000-2500 j/kg), promoting good updrafts with any storms. However
the usual lack of summer time wind shear (0-6 km shear below 15 kt)
and limited mid level lapse rates (near 5.5 C/km) should restrict
the potential for severe weather significantly.
Albright
&&
.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Thu Jun 26 2025
VFR conditions across the area but looking for convection to get
going in the next few hours. Should see another round of SHRA/TSRA
this afternoon and evening with the best chance for the TAF sites
happening around sunset (give or take an hour or two). Winds
should stay mainly out of the W-NW in the 5-10kt range but will
see some gusty winds to 30kt in and around any convective
activity. VSBYs expected to stay in the VFR range but like the
winds could see some MVFR VSBYs in and around the thunderstorms.
//ATL Confidence...18Z Update...
Confidence medium to high on all elements.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 94 70 91 70 / 50 30 60 40
Atlanta 95 71 92 73 / 50 40 60 40
Blairsville 90 65 87 65 / 60 30 70 40
Cartersville 95 69 92 70 / 50 40 60 40
Columbus 95 71 92 72 / 40 30 50 40
Gainesville 93 70 90 71 / 60 40 60 40
Macon 94 70 92 70 / 40 20 60 40
Rome 93 70 90 70 / 50 40 60 30
Peachtree City 94 68 92 70 / 40 30 60 40
Vidalia 93 71 93 71 / 40 20 50 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012-
019-020-030.
&&
SHORT TERM...RW
LONG TERM....Albright
AVIATION...01Hazardous weather outlook, Jun 26, 3:27 AM EST, 10 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
427 AM EDT Thu Jun 26 2025
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
427 AM EDT Thu Jun 26 2025
This Hazardous Weather Outlook is for north and central Georgia.
.DAY ONE...Today and Tonight...
A few thunderstorms will be possible this morning bringing
lightning and brief heavy rainfall, mainly in northwest Georgia.
Heat index values will peak between 99 and 105 degrees on
this afternoon. Precautions should be taken to prevent heat
related illnesses, especially for vulnerable populations like the
elderly, young children, and pets.
Scattered thunderstorms are expected this afternoon and evening.
The strongest storms may produce damaging downburst wind gusts in
the 40 to 60 mph range.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday...
Additional scattered afternoon and evening thunderstorm activity
is expected each day through Tuesday. Some of the strongest
thunderstorms could bring strong wind gusts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.
In the hours before
Local storm report, Jun 26, 9:56 AM EST, 4 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1056 AM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM Hail 1 SE Hidden Valley Park 33.59N 84.21W
06/26/2025 E0.50 Inch Henry GA Public
Report from mPING: Half-inch (0.50 in.).
1140 PM Hail 1 E Chamblee 33.88N 84.28W
06/25/2025 E0.50 Inch DeKalb GA Public
Report from mPING: Half-inch (0.50 in.).
0521 PM Hail 3 NW Jim R Miller Park 33.94N 84.62W
06/25/2025 E0.50 Inch Cobb GA Public
Report from mPING: Half-inch (0.50 in.).
0524 PM Hail 3 SE Due West 33.95N 84.62W
06/25/2025 E0.50 Inch Cobb GA Public
Report from mPING: Half-inch (0.50 in.).
1126 PM Hail 3 NW Due West 34.00N 84.70W
06/25/2025 E0.50 Inch Cobb GA Public
Report from mPING: Half-inch (0.50 in.).
&&Local storm report, Jun 26, 10:08 AM EST, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1108 AM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM Tstm Wnd Dmg 1 ESE Lakewood Park 33.69N 84.37W
06/26/2025 Fulton GA Broadcast Media
Tree downed across Burroughs Avenue.
&&Local storm report, Jun 26, 10:31 AM EST, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1131 AM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tstm Wnd Dmg 3 NNW Carrollton 33.62N 85.09W
06/25/2025 Carroll GA Local Official
Trees downed along Linda Lane on the north
side of Carrollton.
&&Local storm report, Jun 26, 12:06 PM EST, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
106 PM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM Tstm Wnd Dmg 1 SE Jonesboro 33.51N 84.34W
06/26/2025 Clayton GA Public
Large tree down on a house off Thornwood
Court.
&&Special weather statement, Jun 26, 12:45 PM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Thu Jun 26 2025
GAZ016-261815-
White GA-
145 PM EDT Thu Jun 26 2025
...A strong thunderstorm will impact portions of east central White
County through 215 PM EDT...
At 145 PM EDT, a strong thunderstorm was near Hollywood, or near
Clarkesville, moving southwest at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Helen and Sautee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3473 8362 3472 8364 3467 8364 3465 8366
3462 8364 3458 8363 3455 8362 3457 8363
3469 8373 3477 8363
TIME...MOT...LOC 1745Z 038DEG 13KT 3469 8352
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 26, 1:52 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 PM EDT Thu Jun 26 2025
GAZ016-023-261915-
Hall GA-White GA-
252 PM EDT Thu Jun 26 2025
...A strong thunderstorm will impact portions of south central White
and northeastern Hall Counties through 315 PM EDT...
At 252 PM EDT, a strong thunderstorm was near Clermont, or 10 miles
south of Cleveland, moving southwest at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Lula, Clermont, and Murrayville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3445 8363 3430 8371 3430 8388 3442 8395
3446 8390 3446 8389 3447 8389 3450 8384
3451 8384 3455 8379
TIME...MOT...LOC 1852Z 038DEG 13KT 3444 8374
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThunderstorm Wind, Hall
- When
- June 26, 2:04 PM EST to 2:06 PM EST
- Where
- Hall County, 2.38 mi WNW of Clermont
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.490, -83.810
Tree down at Keinmer Road and Ransom Free Road.
Thunderstorm Wind, Hall
- When
- June 26, 2:05 PM EST to 2:07 PM EST
- Where
- Hall County, 2.67 mi WNW of Brookton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.470, -83.820
A large tree down at Dahlonega Hwy and Clermont Hwy.
Thunderstorm Wind, Hall
- When
- June 26, 2:19 PM EST to 2:21 PM EST
- Where
- Hall County, 2.99 mi SSE of Murrayville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.380, -83.880
Public report of a tree down at Thompson Bridge Rd and Mount Vernon Rd.
Thunderstorm Wind, Lumpkin
- When
- June 26, 2:19 PM EST to 2:21 PM EST
- Where
- Lumpkin County, Dahlonega
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.530, -83.980
Report of multiple trees down in Old Dahlonega.
Thunderstorm Wind, Dawson
- When
- June 26, 2:30 PM EST to 2:32 PM EST
- Where
- Dawson County, 3.97 mi NE of Lumpkin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.410, -83.980
Tree reported down on a home on the 100 block of River Sound Lane.
Thunderstorm Wind, Hall
- When
- June 26, 2:33 PM EST to 2:35 PM EST
- Where
- Hall County, 2.69 mi NW of Gnesville Cotton Mil
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.350, -83.880
Tree down at East Lake Drive and Antioch Campground Road.
Thunderstorm Wind, Hall
- When
- June 26, 3:08 PM EST to 3:10 PM EST
- Where
- Hall County, 2.2 mi SE of New Holland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.280, -83.770
Tree down on Gaines Mill Rd near Shady Lane Drive.
Thunderstorm Wind, Hall
- When
- June 26, 3:09 PM EST to 3:11 PM EST
- Where
- Hall County, 0.9 mi NE of Gainesville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.310, -83.820
Tree down at the 800 block of Chattahoochee Street.
Thunderstorm Wind, Hall
- When
- June 26, 3:09 PM EST to 3:11 PM EST
- Where
- Hall County, 0.69 mi N of New Holland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.310, -83.800
Public report of a couple of trees down near the 100 block of Spring Street.
Hail, Fulton
- When
- June 26, 3:23 PM EST to 3:28 PM EST
- Where
- Fulton County, 0.9 mi SE of Birmingham
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.160, -84.320
Media relayed report of 1-inch hail at Birmingham Rd and Freemanville Rd.
Hail, Fulton
- When
- June 26, 3:45 PM EST to 3:49 PM EST
- Where
- Fulton County, 1.85 mi WSW of Crabapple
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 34.070, -84.360
Public report of golf-ball sized hail on Crabapple Lake Ct.
Hail, Fulton
- When
- June 26, 3:50 PM EST to 3:55 PM EST
- Where
- Fulton County, 3.7 mi ESE of Roswell
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 34.000, -84.310
Public report hail the size of walnuts, or one and a half inches, near the intersection of Northcliff Trace and Stoneglen Close.
Thunderstorm Wind, Cherokee
- When
- June 26, 3:50 PM EST to 3:55 PM EST
- Where
- Cherokee County, 3.53 mi SW of Arnold Mill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.090, -84.430
Trees and powerlines down along the 2700 block of Cox Road.
Thunderstorm Wind, Fulton
- When
- June 26, 3:50 PM EST to 3:55 PM EST
- Where
- Fulton County, 4.01 mi ESE of Roswell
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.990, -84.310
Roughly 30 trees reported down from around Bluffwind Chase going northeast, crossing Northcliff Trace and Stoneglen Close. About half of these trees were uprooted and another half were snapped about 20 feet above the ground.
Hail, Gwinnett
- When
- June 26, 4:00 PM EST to 4:05 PM EST
- Where
- Gwinnett County, 1.5 mi NNE of Norcross
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.950, -84.210
Picture with hail next to quarter from public near the intersection of N Peachtree Rd and Starcross Ct.
Hail, Fulton
- When
- June 26, 4:03 PM EST to 4:08 PM EST
- Where
- Fulton County, 2.99 mi SSE of Roswell
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.980, -84.350
Public report of 1-inch hail near Ison Rd NE and Roswell Road.
Hail, Fulton
- When
- June 26, 4:05 PM EST to 4:10 PM EST
- Where
- Fulton County, 2.99 mi SSE of Roswell
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.980, -84.350
Public report of 1 inch hail.
Hail, Fulton
- When
- June 26, 4:38 PM EST to 4:43 PM EST
- Where
- Fulton County, 0.9 mi SW of Bolton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.810, -84.480
Public report of 1-inch hail at James Jackson Pkwy and Bolton Rd NW.
Hail, Cobb
- When
- June 26, 4:41 PM EST to 4:45 PM EST
- Where
- Cobb County, 1.34 mi WNW of Oakdale
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 33.830, -84.520
Public report of half-dollar sized hail near the Vinings Estates area, just south of Smyrna.
Hail, Cobb
- When
- June 26, 4:45 PM EST to 4:50 PM EST
- Where
- Cobb County, 1.34 mi ENE of Leland
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.830, -84.550
Public report of quarter-sized hail reported near Mableton.
Hail, Fulton
- When
- June 26, 5:20 PM EST to 5:25 PM EST
- Where
- Fulton County, 0.9 mi SE of East Pt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.670, -84.440
Public shared video of quarter-sized hail between College Park and East Point.
Hail, Fulton
- When
- June 26, 5:24 PM EST to 5:28 PM EST
- Where
- Fulton County, 1.5 mi NNE of Red Oak
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.640, -84.490
Public report of quarter-sized hail in southwest College Park, near I-285.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Colorado, June 26 to 28, 2025$430,000 · 1 event
- Damaging Winds in North Carolina, June 26, 2025$197,000 · 70 kt wind · 4 events
- Wildfire in Colorado, June 26 to 29, 2025$216,000 · 1 event
- Flash Flooding and Damaging Winds in Texas, June 26, 2025$140,000 · 70 kt wind · 5 events
- Damaging Winds in Ohio, June 26, 2025$125,000 · 61 kt wind · 2 events
- Flash Flooding and Debris Flow in New Mexico, June 26 to 28, 2025$100,000 · 54 kt wind · 4 events
- Damaging Winds in Kansas, June 26, 202552 kt wind · 49 events
- Damaging Winds in Missouri, June 26, 202557 kt wind · 44 events
- Flash Flood and Damaging Winds in Pennsylvania, June 26, 2025$44,000 · 52 kt wind · 12 events
- Damaging Winds in Virginia, June 26, 2025$43,000 · 60 kt wind · 12 events
- Damaging Winds in Pennsylvania, June 26, 2025$22,000 · 50 kt wind · 15 events
- Damaging Winds in Maryland, June 26, 2025$23,000 · 52 kt wind · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1279394, 1279406, 1279403, 1279407, 1279409, 1279389, 1279392, 1279397, 1279400, 1279334, 1279355, 1279350, 1279368, 1279372, 1279341, 1279328, 1279320, 1279335, 1279345, 1279324, 1279348, 1279353.